My blood pressure has went up every day since I started my meds go to my primary tom as it was 202 / 84. Today pain in my chest
Yes, I have had issues with rising BP numbers and now that I have finished the 6 months it has gone down some. When I mentioned this to my doctor... once again he said he didn't think HARVONI was the cause. But... when I checked out Gileads website for side affects it is in the 2% column!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2013 • 3 answers
Posted 12 Jan 2013 • 4 answers
My uncle suffering from high blood pressure 140/80 and he told u that his heart beating too fast and
Posted 15 Jan 2014 • 1 answer
Posted 21 Nov 2014 • 2 answers
Posted 7 Mar 2015 • 2 answers